Applied Mathematics

Applied Mathematics

Publisher: Scientific Research Publishing Inc.
Editor: Prof. Chris Cannings
Online ISSN: 2152-7393, Print ISSN: 2152-7385
Frequency: Monthly

Description:

Applied Mathematics (AM) is an international journal dedicated to the latest advancements in applied mathematics. The goal of this journal is to provide a platform for scientists and academicians all over the world to promote, share, and discuss various new issues and developments in different areas of applied mathematics.

Table of Contents

Vol 6, No 14 (2015)

Articles

Analysis of KCSE Performance in Nakuru County: A Generalized Estimating Equations Approach
Elvis Karanja Muchene, Nelson Onyango Owuor
 Vol 6, No 14 (2015), Pagination: 2217-2225
ABSTRACT |  PDF Abstract Views: 96  |  PDF Views: 3
A Review of Wavelets Solution to Stochastic Heat Equation with Random Inputs
Anthony Y. Aidoo, Matilda Wilson
 Vol 6, No 14 (2015), Pagination: 2226-2239
ABSTRACT |  PDF Abstract Views: 104  |  PDF Views: 0
Reflected BSDEs Driven by Lévy Processes and Countable Brownian Motions
Jean-Marc Owo
 Vol 6, No 14 (2015), Pagination: 2240-2247
ABSTRACT |  PDF Abstract Views: 85  |  PDF Views: 0
Four Nontrivial Solutions for Kirchhoff Problems with Critical Potential, Critical Exponent and a Concave Term
Mohammed El Mokhtar, Ould El Mokhtar
 Vol 6, No 14 (2015), Pagination: 2248-2256
ABSTRACT |  PDF Abstract Views: 154  |  PDF Views: 0
Regular Elements of the Semigroup Bx(D) Defined by Semilattices of the Class Σ2(X, 8) and their Calculation formulas
Nino Tsinaridze, Shota Makharadze, Guladi Fartenadze
 Vol 6, No 14 (2015), Pagination: 2257-2278
ABSTRACT |  PDF Abstract Views: 96  |  PDF Views: 0
Revealed Cores: Characterizations and Structure
Stefano Vannucci
 Vol 6, No 14 (2015), Pagination: 2279-2291
ABSTRACT |  PDF Abstract Views: 110  |  PDF Views: 0
Some General Inequalities for Choquet Integral
Xiuli Yang, Xiaoqiu Song, Leilei Huang
 Vol 6, No 14 (2015), Pagination: 2292-2299
ABSTRACT |  PDF Abstract Views: 113  |  PDF Views: 0
Rayleigh-Benard Instability in a Horizontal Porous Layer Affected by Rotation
Abdullah Ahmad Abdullah, Abeer Habeebullah Bakhsh
 Vol 6, No 14 (2015), Pagination: 2300-2310
ABSTRACT |  PDF Abstract Views: 112  |  PDF Views: 0
Investigation and Analysis of Satisfaction of Rail Transit Transfer Station Facilities in Changchun
Chuansheng Zhou, Lijie Xie, Zhen Lian, Meng Du, Xiaoyang Li, Pinchao Meng, Sanzhi Shi
 Vol 6, No 14 (2015), Pagination: 2311-2318
ABSTRACT |  PDF Abstract Views: 127  |  PDF Views: 0
The Schultz Index and Schultz Polynomial of the Jahangir Graphs J5,m
Mohammad Reza Farahani, Wei Gao
 Vol 6, No 14 (2015), Pagination: 2319-2325
ABSTRACT |  PDF Abstract Views: 120  |  PDF Views: 0
Analytic Solutions to Optimal Control Problems with Constraints
Dan Wu
 Vol 6, No 14 (2015), Pagination: 2326-2339
ABSTRACT |  PDF Abstract Views: 93  |  PDF Views: 0
The Odd Generalized Exponential Gompertz Distribution
M. A. El-Damcese, Abdelfattah Mustafa, B. S. El-Desouky, M. E. Mustafa
 Vol 6, No 14 (2015), Pagination: 2340-2353
ABSTRACT |  PDF Abstract Views: 128  |  PDF Views: 1
An Singular Values Based Newton Method for Linear Complementarity Problems
Haishan Han, Yuan Li
 Vol 6, No 14 (2015), Pagination: 2354-2359
ABSTRACT |  PDF Abstract Views: 114  |  PDF Views: 0
Goal Programming for Solving Fractional Programming Problem in Fuzzy Environment
Anil Kumar Nishad, Shiva Raj Singh
 Vol 6, No 14 (2015), Pagination: 2360-2374
ABSTRACT |  PDF Abstract Views: 81  |  PDF Views: 0